<  Back to the Polytechnique Montréal portal

Stretched-exponential dynamics in a chain of coupled chaotic oscillators

E. R. Hunt, P. M. Gae and Normand Mousseau

Article (2002)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/41522/
Journal Title: Europhysics Letters (vol. 60, no. 6)
DOI: 10.1209/epl/i2002-00291-y
Official URL: https://doi.org/10.1209/epl/i2002-00291-y
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Hunt, E. R., Gae, P. M., & Mousseau, N. (2002). Stretched-exponential dynamics in a chain of coupled chaotic oscillators. Europhysics Letters, 60(6), 827-833. https://doi.org/10.1209/epl/i2002-00291-y

Statistics

Dimensions

Repository Staff Only

View Item View Item